Jump to content

Photo

The Regimen - Should My Skin Burn?

regimen benzoyl peroxide skin burn burning side effects

2 replies to this topic

#1 uncoollike

uncoollike

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 12-April 13

Posted 12 April 2013 - 04:35 AM

Hi all,

 

Not sure if I'm posting this in the right spot (new user here) and I just wanted to ask anyone who has used the Regimen, should my skin be burning from the benzoyl peroxide?

 

I've been using it for 2 weeks (this is my second I think) and I've just upped the dosage of BP and now my skin is starting to burn and feel tight, as if I've been badly sunburnt.

 

Thing is, I've used BP before (years ago) and it was 5% and nothing like this happened. So is this just normal? It just burns. Even after hours of being applied.

 

Cheers smile.png



#2 Gillianbb

Gillianbb

    Junior Member

  • Members
  • Posts & Likes
    Posts: 75
    Likes: 11
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 17-March 13

Posted 12 April 2013 - 12:41 PM

It is normal.I am on my week 4.My skin is so tight and burn and red.So,Dont worry :)

#3 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,611
    Gallery Images: 30
    Likes: 613
About Me
  • Gender:Female
  • Location:Australia
  • Interests:Boxing, cycling, reading, learning to speak french (tres mal), public speaking, bush walking/hiking, chocolate - well actually food in general, and perfect skin.... gazing admiringly at people's perfect skin.
  • Joined: 08-September 11

Achievements

     

Posted 15 April 2013 - 01:24 AM

The burning sensation is quite normal during the phase that your skin is adjusting to BP.  Have you upped the dose to the full amount or are you still using less than recommended?   Just gauge how your skin is looking and feeling.  Redness is perfectly normal but severely red in parts of your face usually means that you've upped the dose too quickly and you've chemically burnt your skin. If this is the case, give yourself a break from BP for one day (slap on heaps of moisturiser) and then start again with the BP but slightly less.

 

If your face is just red (not severely red) then I'm afraid that the burning sensation is just par for the course, and it will eventually fade away once your face is fully adjusted to the BP. 

 

Keep with it, and hopefully in a couple of weeks the burning sensation will have decreased or gone away full.

 

Good luck! :)






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users